# SDR CALA2019112702089

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 96,746 hours, 12,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Bs 2129-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V/STAB R/H ROOT PNL 321AR 322AR TO FUSELAGE INTERFACE CROWN SKIN FOUND CHAFING FROM BSTA 2129 TO BSTA 2150 REF NON-ROUTINE NO. 9 488996 - ORIGINATED BY EMP V916782 SPEC NO. B777-55-3-7032. PERFORMED BY EMP V916782, V/STAB R/H ROOT PNL 321AR 322AR TO FUS ELAGE CROWN SKIN STA2129 TO STA2150 STR1R-STR3R CHAFING AREA REP AIRED AS PER SRM 53-70-01 REPAIR 2 FIG 202 REV.81. ADD EMP:V916782 RII BY TA777.
